# SDR 2002FA0000547

- Difficulty date: February 21, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stud
- Part number: 369A2029
- Condition: Cracked
- Location: Xmsn Mount
- Part time: 9,759 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON OF THE FOUR MAIN ROTOR TRANSMISSION MOUNTING STUDS CRACKED IN THE RADIUS OF THE SHOULDER TO THE WRENCHING FLAT FLANGE.  REMOVED AND REPLACED WITH SERVICEABLE PART.
